MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR RVS BSPLT RMR 25MM SHORT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMPR RVS BSPLT RMR 25MM SHORT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110029136
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon noticed the instrument was fractured before they began the reaming process.A second instrument was used for the procedure.There was no report of harm or serious injury to the patient.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).H6: component codes: mechanical (g04) - drill.Visual examination of the provided pictures identified the cutting blade of the reamer was damaged.There are signs of wear on the shaft of the reamer consistent with repeated use.Additionally, the returned reamer tip has gouges and dings on tip also has broken ring around tip of reamer.Lot identification is necessary for review of device history records, lot identification was not provided.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPR RVS BSPLT RMR 25MM SHORT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17816724
Report Number0001825034-2023-02242
Device Sequence Number16719813
Product Code PHX
UDI-Device Identifier00880304731523
UDI-Public(01)00880304731523(11)180917(10)569780
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110029136
Device Lot Number569780
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2023
Supplement Date Received by Manufacturer10/10/2023
11/09/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date10/18/2023
11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown